Article citationsMore >>

Y. Ren, J. Li, and Y. Yu, Common Fixed Point Theorems for Nonlinear Contractive Mappings in Dislocated Metric Spaces, Abstr. Appl. Anal., 2013 (2013), Article ID 483059, 5 pages.

has been cited by the following article:

Article

Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces

1Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan

2Department of Mathematics, Gomal University D. I. Khan-29050, KPK, Pakistan


Turkish Journal of Analysis and Number Theory. 2017, Vol. 5 No. 3, 86-92
DOI: 10.12691/tjant-5-3-2
Copyright © 2017 Science and Education Publishing

Cite this paper:
Tahair Rasham, Muhammad Arshad, Sami Ullah Khan. Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces. Turkish Journal of Analysis and Number Theory. 2017; 5(3):86-92. doi: 10.12691/tjant-5-3-2.

Correspondence to: Tahair  Rasham, Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan. Email: tahir_resham@yahoo.com

Abstract

In this article, we find fixed point results for a pairs of mappings satisfying the locally contractive conditions on a closed ball for a new generalized rational type contraction in complete dislocated metric space. Example has been constructed to demonstrate the novelty of our results.

Keywords